Embeddings of m-cycle systems and incomplete m-cycle systems: m<=14

Bryant, DE, Rodger, CA and Spicer, ER (1997) Embeddings of m-cycle systems and incomplete m-cycle systems: m<=14. Discrete Mathematics, 171 1-3: 55-75. doi:10.1016/S0012-365X(96)00072-6


Author Bryant, DE
Rodger, CA
Spicer, ER
Title Embeddings of m-cycle systems and incomplete m-cycle systems: m<=14
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 1997-01-01
Sub-type Article (original research)
DOI 10.1016/S0012-365X(96)00072-6
Volume 171
Issue 1-3
Start page 55
End page 75
Total pages 21
Language eng
Abstract In this paper we completely settle the embedding problem for m-cycle systems with m less than or equal to 14. We also solve the more general problem of finding m-cycle systems of K-v - K-u when m is an element of {4,6,7,8,10,12,14}.
Keyword Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 02:53:06 EST